Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Persisting seborrheic dermatitis, no improvement with selenium sulphide and coaltar shampoo. Can I take Neotigason?

hello , I have seborrheic dermatitis since 5 yaers.I tried many medications such as selinium sulfide shampoo and coaltar shampoo.but i did not i want to consume oral neotigason a suitable choice for me?(I am a general practitioner )
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Seborrheic dermatitis is an inflammatory disease of scalp and seborrheic areas featured by greasy scales.Exact cause is not known.Certain factors like stress,sleeplessness,immunodeficiencies,weather..may exacerbate the disease. Yeast like Mellasezia may be responsible. Oral antifungal like ketoconazole for few weeks may improve the disease. Ketoconazole containing shampoo should be used to cleanse the scalp. If there is itching, take antihistaminics. Neotagisone contains acitretin, it is a retinoids used in psoriasis and ichthyosis. Acitretin would not improve SD. So, I do not advise to use it. I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor